# SDR AALA20030038

- Difficulty date: January 12, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 2822 · Fuel Boost Pump
- Part: Screw
- Condition: Loose
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LGB-DFW, AT 24,000 FEET SMALL FUEL LEAK NOTICED.  NO DISCREPANCY IN FUEL BURN OR IMBALANCE.  CLIMBED TO 33,000 FEET AND LEAK INCREASED TO A STEADY STREAM.  DECLARED EMERGENCY, DIVERTED TO ELP AND LANDED WITHOUT INCIDENT.  RETORQUED BOOST FUEL PANEL SCREWS TO BOOST PUMP.  PANEL UNDER HEATER BLANKET.  LEAK CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
